# SDR 249TR0017

- Difficulty date: April 22, 2003
- Submitted: April 25, 2003
- Operation: Air carrier
- Aircraft: N249TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22598
- Aircraft time: 46,119 hours, 26,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-AMP CHECK, FOUND L1 & R1 EMERGENCY SLIDE LIGHTS INOP.  RELAMPED L1 DOOR SLIDE LIGHT, REPLACED R1 DOOR SLIDE LIGHT ASSEMBLY AND REPLACED TWO BATTERY PACKS PER MM 33-51-81.
